Format of Original
Archive for Mathematical Logic
Original Item ID
The Chang-Łoś-Suszko theorem of first-order model theory characterizes universal-existential classes of models as just those elementary classes that are closed under unions of chains. This theorem can then be used to equate two model-theoretic closure conditions for elementary classes; namely unions of chains and existential substructures. In the present paper we prove a topological analogue and indicate some applications.
Bankston, Paul, "The Chang-Los-Suszko Theorem in a Topological Setting" (2006). Mathematics, Statistics and Computer Science Faculty Research and Publications. 143.
Accepted version. Archive for Mathematical Logic, Vol. 45, No. 1 (January, 2006): 97-112. DOI. © 2006 Springer. Used with permission.
Shareable Link. Provided by the Springer Nature SharedIt content-sharing initiative.